Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Long spells of aching. Why do they come and go? Is it serious?

I have long spells of aching (extreme) that come and go in my hands, arms and legs and feet . Sometimes all at once, sometimes 1 or 2 of these places. When I have an attack it can last for as much as a month or more at this time, then be gone for a while (weeks to a month). My arms are almost useless for lifting anything slightly heavy (a jug of milk, etc.) Can you tell me what sort of doctor I should see and any ideas of what this could be or what is causing it.
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. The symptoms you are mentioning might be alarming to you but they are common. These aches comes and go through seasons, especially during fall and winter, and especially to middle aged people. Some mineral deficiency could be associated with it. But nothing serious. Proper and healthy diet and proper exercise can give relief.

Second way of looking into the symptoms is through the eyes of a psychologist. Stress is a reason as well as anxiety. Somatoform disorder and hypochondrasis could be the causes. But don't be panic. Find a general physician first. Explain the symptoms and he can advice you after having the general diagnosis, on which specialist you should meet further.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor